# SDR SWAA2024092324529

- Difficulty date: August 10, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 661AB TRAILING EDGE AT RT WING 2024-504130<[01] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18165044; DUE DATE: 11-APR-25.;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 18165044; DUE DATE: 11-APR-25.;[03] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 18165044; DUE DATE: 11-APR-25.;[04] EQUIPMENT P/N EPOCH 650; S/N 190984811; DUE DATE 11-JAN-25 WAS USED ON STEP 10;[05] TOOL USED: MULTIMETER P/N: FLUKE-289 S/N: 61180143; DUE DATE: 26-MAR-25.;[06] REPAIRED ACCESS PANEL 661AB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED: SCALE P/N: CR5200 S/N: 8342514510 DUE DATE: 24-FEB-25; SCALE P/N: CR5200 S/N: 8342514499 DUE DATE: 17/FEB/25; CALIPER P/N: 500-196-30; S/N: A23048370; DUE DATE: 05-JAN-25. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED ACCESS PANEL 661AB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED: SCALE P/N: CR5200 S/N: 8342514510 DUE DATE: 24-FEB-25; SCALE P/N: CR5200 S/N: 8342514499 DUE DATE: 17/FEB/25; CALIPER P/N: 500-196-30; S/N: A23048370; DUE DATE: 05-JAN-25. SEE INDIVIDUAL SIGNOFFS BELOW
